Nightmare with pellets
by Sally M.
I am 58 years old. I had a hysterectomy at 48, due to fibroids and ademomysis, kept an ovary. I began having menopausal symptoms at about 52. Have a friend who had good results with bio-identical hormones, so I decided to give them a try this year. Do I EVER regret it! One month ago, I allowed the doc to talk me into subcutaneous estrogen and testosterone pellets. She also prescribed oral progesterone, DHEA, vitamin D and other supplements. (These did not arrive until a week after I got the pellets.)
I immedately gained 8 pounds, which is mostly in the breasts and belly. My breasts are extremely sore - feel like they are on fire. I am tired, my migraines (which I've had since I was a child) have increased.
Two weeks ago, the doctor added 20 mg of progesterone cream. When the symptoms got worse, she increased the dose to 40 mg. For one day, I felt like I was on a diuretic and thought relief was finally on the way. Wrong! All of the above symptoms increased with a vengeance, with nausea and dizzy spells added to the mix.
The doctor said the pellets cannot be removed. How long until they are out of my system? Might they cause permanent damage? Any suggestions what to do for relief?
I read your FAQs and the page on estrogen dominance. Very informative but scary!